# SDR COEA2020030401819

- Difficulty date: January 25, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,964 hours, 31,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571503206
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 211121 NR 100055 HEAVY CHECK COE/MAJOR REPAIR: TWO FUSELAGE SKIN DENTS BETWEEN FRAMES 23C-23D AND STRINGERS 19R-20R. CORRECTIVE ACTION: REPAIRED PER SRM 530000-300-805-A01.
